# SDR HAIHEEA9219

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81992
- Make and model: Bolkms BO105S
- Aircraft serial: S827
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23038218
- Condition: Cracked
- Location: 1st Stage
- Part time: 947 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED TO COMPLY WITH TURBINE 1750 HOUR INSPECTION.  UPON INSPECTION OF TURBINE PARTS NOTED:  BURNT AND CRACKED BEYOND SERVICEABLE LIMITS ON #1 NOZZLE VANES AND CRACKED OUTER BAND. INSTALLED NEW #1 NOZZLE.
